Author: F Auteri; L Quartapelle;

Title: Spectral Matrix Conditioning in Cylindrical and Spherical Elliptic Equations

Journal: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS

Year: 2011

Volume: 4

Page: 113 - 141


Author: JP Boyd; F Yu;

Title: Comparing seven spectral methods for interpolation and for solving the Poisson equation in a disk: Zernike polynomials, Logan-Shepp ridge Chebyshev-Fourier Series polynomials;, cylindrical Robert functions, square-to-disk conformal mapping and radial Bessel-Fourier expansions; basis functions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 1408 - 1438


Author: B Bialecki; G Fairweather; A Karageorghis;

Title: Matrix decomposition algorithms for elliptic boundary value problems: a survey

Journal: NUMERICAL ALGORITHMS

Year: 2011

Volume: 56

Page: 253 - 295


Author: T Sakai; LG Redekopp;

Title: An application of one-sided Jacobi polynomials for spectral modeling of vector fields in polar coordinates

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 7069 - 7085